Aa
Aa
A
A
A
Close
Avatar universal

Frequent urination due to over masturbation?

I am a 24yrs old male and  have been masturbating on avg 4 times since last 7-8 years .I started having frequent urination problem since last November.I would urinate anywhere from 10-15 times a day and this would get worse when i would try to sleep . I would urinate with decent amount of urine a  decent flow and before sleeping but i would still feel the need to urinate and would do 5-6 trips to the restroom. After falling asleep , i would get up 2-3 times to pee. I also felt everytime after masturbation , frequency will get even worse with some burning .
I reduced the frequency to avg once a day. I consulted my family practitioner in December  and i was prescribed ciprofloxacin twice a day for 10 days.She also did various STD tests , diabetes and urine test all of which came out -ve along with kidney ultrasound being normal as well .After 10 days , i felt significant improvement but not 100% . As such , i was prescribed levofloxacin for 5 days but levofloxacin seemed to aggravate the problem and i discontinued it after taking it for 2 days. I seemed to do ok for the next 2 months and kept the masturbation frequency to 4-5 times a week .However , the problem did start to creep in again as i think my prostate got irritated again even with reduced masturbation frequency.I consulted  a urologist and he did the digital rectal test and said my prostate seemed ok in size. i was prescribed cirpo again twice a day this time for 3 weeks . My problem again subsided by about 80-85% . However , if i masturbated  2-3 times in a day or masturbated once a day on consecutive days , i would again feel increased frequency and some burning. I told the uro about this correlation of my problems with masturbation but he said there should be no correlation and suggested i go for cystoscopy. I agreed to his suggestion and had cysto done after a few days.  Cystoscopy reveled everything normal other than a moderate stricture far back into the bulb for which the doctor performed dilation. I was prescribed levofloxacin for six days after cycsto. During those six days i suffered with even greater frequency and urgency and urine flow being normal every time i would pee. After stopping levofloacin, i felt my symptoms getting better but again my problem still did not subside 100% . I  kept my frequency of masturbation
3-4 times week and within 3 weeks of cysto , i again started to have frequent urination problem however this time with urine flow usually being normal every time i would pee . I was in the US till now but returned to my home country after 2 wees of having cysto and as such could not consult the same doctor.

I saw a urologist in home country and was prescribed Tamsulosin Hydrochloride  and gatifloxacin for 10 days after the doctor looked  at the report from urine culture and sensitivity test . Gatifloxacin did not help and as such doctor prescribed levofloxacin for another 10 days .None of the two antibiotics and Tamsulosin Hydrochloride did not show any signs of relief . I saw another uro after that and he prescribed moxifloxacin hydrochloride based on that urine culture test along with  tolterodine tartrate for 7 days. I have been taking em for 3 days now and do not see any relief .

I am really worried as my symptoms have only gotten worse after cystoscopy . Should i be worried that doctor did not perform cystoscopy properly and damaged my uretha or bladder? Or have i damaged my prostate with over masturbation. If yes , is there anyway to restore prostate in healthy condition ?
Also , should i try taking cipro again for 10-15 days as it took care of the symptoms at least by 80% on both occasions before cystocopy.

Please suggest what i should do and what the problem might be.

Thank you
75 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Keep going...You will figure this out and get it to a place that you can live your life again...
I was put on different bladder calmers through the years and found all they did for me was dry me out...so I quit using them...I love the pyridium when I am in a bad burning place in there because within 30 min it coats my bladder wall and gives me some relief! it does turn your urine orange and it stains...so be aware of that...but it's my first stop with the meds...which I do try to avoid unless the pain becomes unbearable which unfortunately I know you understand...:(  Yes, it does get worse when we are in a flare and have a full or even partially full bladder...the burn can be unbearable...but know once you figure out what works to bring it back into submission your flares will be much less intense because you will get them back inline before you get to the point you are now...hang in there! Hope you get this all calmed down soon!
Helpful - 0
Avatar universal
Yea... I have found its a lot of trial and error.  I looked for the pyridium in the supermarket but they didn't have it.  I guess I have to go to a drug store for that.  I order some leak guards on amazon. I have never pissed myself yet, but if I have those I hoping it will bring down the anxiety level of actually pissing myself.  Well... Here's to another day, hope its a good one.  Thanks again purr
Helpful - 0
Avatar universal
you should be able to get it at the drug store...you could have gotten it on amazon! ;)
Try to not be anxious (I know ~ easier said then done) but stress makes it worse...so long deep slow breath...do what you need to do to be in a calmer state of mind!
I do hope you feel better soon!
Helpful - 0
Avatar universal
Couldn't find pyridium at the drug store, guess I should have just ordered it on Amazon.  The leak pads are really great, it gives me a sense of security taking a lot of anxiety out of the picture.  I had another good day yesterday, but had a few brews over the weekend and today I'm not as good.  Im not sure if its alcohol related or just part of the ups and downs.  Well nothing else all that new, just staying the course on antibiotics, no sex or masturbation, I started a probiotic and saw palmetto and pygeum.  Keeping my fingers crossed that the good days start to out weight the bad.
Helpful - 0
Avatar universal
Is AZO a brand of pyridium, cause that came up when I looked it up on amazon?  Well that is what I bought, just took some cause like I said having a bad day.  We shall see how it works, hope it does.
Helpful - 0
Avatar universal
Well I took the AZO over an hour ago.  No real change unfortunately.  Guess I can cross another one off the list.  Too bad, I had high hopes that it would help me out.  Back to just grinding it out.
Helpful - 0
Have an Answer?

You are reading content posted in the Interstitial Cystitis Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.